Jump to content
CrazyBoards.org

Recommended Posts

I just started Nuvigil yesterday (200 mg in the morning) and after about an hour or so after my first dose, I noticed the onset of a very bad headache (not quite migraine quality, but pretty close to it). I've taken Nuvigil before, but only when it was brand name, and I was on 250 mg. Now I have generic made by Aurobindo.

Has anyone who has taken this medicine experienced this?

Share this post


Link to post
Share on other sites
3 hours ago, mikl_pls said:

 Has anyone who has taken this medicine experienced this?

I'm sorry it's giving you headaches....I've never taken it, but I'm calling on @Wonderful.Cheese who takes it....She might have some insight.

Headaches are listed as a common side effect of Nuvigil:

https://www.emedicinehealth.com/drug-armodafanil/article_em.htm#sideeffects

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

Oh. I’m sorry I missed this! @mikl_pls! I take 150 mg nuvigil AM and 50 mg nuvigil noon currently. I too take the generic. I do not know which generic manufacturer it is, however. I do not experience headaches from it ever and never have. I don’t think I’ve ever even been on the brand name either. So I can’t compare. I’ve been on brand provigil. Hmmmm.

Would splitting the dose up help lessen the headaches? I just started doing this with my sleep doctor’s orders and it has helped me. Or could you get your dr to write “brand only” on the prescription? If you can afford it? I don’t know how expensive it is. I see on their website they have a copay coupon which has a limit on savings “as little as $10 per month*”. Note the *. So ymmv and read the fine print for sure.

Sorry if not helpful. I’m sorry you are getting headaches. Maybe they will lessen or go away as your body adjusts to the nuvigil? I hope!

  • Like 1

Share this post


Link to post
Share on other sites
8 hours ago, Wonderful.Cheese said:

Oh. I’m sorry I missed this! @mikl_pls! I take 150 mg nuvigil AM and 50 mg nuvigil noon currently. I too take the generic. I do not know which generic manufacturer it is, however. I do not experience headaches from it ever and never have. I don’t think I’ve ever even been on the brand name either. So I can’t compare. I’ve been on brand provigil. Hmmmm.

Would splitting the dose up help lessen the headaches? I just started doing this with my sleep doctor’s orders and it has helped me. Or could you get your dr to write “brand only” on the prescription? If you can afford it? I don’t know how expensive it is. I see on their website they have a copay coupon which has a limit on savings “as little as $10 per month*”. Note the *. So ymmv and read the fine print for sure.

Sorry if not helpful. I’m sorry you are getting headaches. Maybe they will lessen or go away as your body adjusts to the nuvigil? I hope!

I thought about splitting the dose too. The tablets are actually scored so I could split them evenly. I don't think my insurance would ever cover brand-name Nuvigil now that there's a generic. I don't know why they still have a copay card since they have a generic now and you and I both know that no one's insurance would pay for it... lol.

Maybe I'll try splitting the dose in the AM and noon. 

Thanks for your response!

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Similar Content

    • By Britton777
      Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university. 
      My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy)  brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight.  I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
      I have tried every medication under the sun (well, mostly) 
      The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse. 
      Luckily for me, since I am highly sensitive to medication, he is quite conservative  and said to only start with roughly 1/16 of a pill to see how I do. 
      Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused. 
    • By aurasnow
      Since upping my lamictal dose (only to 75) I gradually noticed increading strange muscular pains and cramps, akin to what I imagine arthritis to be like. I obviously have noticed that lamictal side effects tend to dissipate after a while after a dosage change, and of course had much more intense pains, headaches and other such things around the increase time howhever these particular ones appeared after the initial S/E subsided and have progressively worsened. These are focused on my legs, primarily my calf and knee joints, and have affected my gait. Alongside this I've notices strange muscular twitches and sharp pains, primarily in the leg areas but occasionally other muscle areas.
      I have noticed there is some info and muscle pain does seem to be a known side effect of lamictal, but was wondering if anyone has experience in treating this? Am wondering whether to reduce dose, which is a difficult choice as 75 is the highest dose I've been able to tolerate and is still pretty subtherapeutic.
      I should probably note on the list of odd side effects that I also have a crazy range of odd head, neck and jaw pains, alongside ocular aura w/out migraine (like a dull pain behind the eye accompanied with a feeling of a round orb or spot sorta behind vision), although these are harder to pin on the lamictal... Fun times...
       
    • By Mms
      I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog.
      I wanted to know
      1) Has any one else experienced this with Buspar and how long did it take to go away?
      2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
    • By inconsequinntial
      I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds. 
      It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
       
      Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.
×
×
  • Create New...